Hi - !
Today marks 3 weeks post chemo/radiation and our first post treatment MRI. The tumor perimeter was visibly smaller. The NO took a measure of the 9/17 MRI which was 49 (mm? cm?) and then took a measure of today which was 40 of the same measurement. He also commented that the tumor center looked like it was dying. I'm not sure how he could tell but my mom is an RN and said she could tell too. The NO believes this all to be the work of the Avastin - which we have had 2 doses of to date. When I asked if the Temodar or radiation were also helping he said that it was clear to him that this was the work of Avastin. I still don't fully understand why he concluded that other than experience. So now he wants us to stop Temodar (or rather not re-start Temodar) and just keep the Avastin. Is this wise? I feel really uneasy about that. The reason being - Dad is feeling crappy and the NO believes the Temodar exacerbates his symptoms through extreme fatigue, poor appetite, body pain (Dad is in a wheel chair or seated all day - body cramps up). That's really it. I thought Dad tolerated the Temodar fairly well (no nausea). What do you guys think? Should we stop Temodar? Dad will keep taking it if it is indeed helping.